Resonant problems for ordinary differential equations



Document title: Resonant problems for ordinary differential equations
Journal: Actas y volúmenes de homenaje
Database: PERIÓDICA
System number: 000227400
ISSN: 0328-2600
Authors: 1

Institutions: 1Universidad Nacional del Centro de la Provincia de Buenos Aires, Departamento de Matemática, Tandil, Buenos Aires. Argentina
Year:
Season: Ago
Number: 9
Pages: 17-22
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Aplicado
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Resonancia,
Ecuaciones diferenciales
Keyword: Mathematics,
Pure mathematics,
Ordinary equations,
Resonances
Document request

Debido a la contingencia actual de COVID-19, el servicio de solicitud de documentos se suspenderá hasta nuevo aviso.